RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 123–135 (Mi mz11897)  

On the Automorphism Group of an Antipodal Tight Graph of Diameter $4$ with Parameters $(5,7,r)$

L. Yu. Tsiovkina

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: It is proved that the automorphism group of every $\mathrm{AT}4(5,7,r)$-graph acts intransitively on the set of its arcs. Moreover, it is established that the automorphism group of any strongly regular graph with parameters $(329,40,3,5)$ acts intransitively on the set of its vertices.

Keywords: distance-regular graph, antipodal tight graph, vertex-transitive graph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061 П
This work was financially supported by the Russian Science Foundation (grant no. 14-11-00061 P).


DOI: https://doi.org/10.4213/mzm11897

Full text: PDF file (517 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 104–114

Bibliographic databases:

Document Type: Article
UDC: 519.17+512.54
Received: 17.12.2017

Citation: L. Yu. Tsiovkina, “On the Automorphism Group of an Antipodal Tight Graph of Diameter $4$ with Parameters $(5,7,r)$”, Mat. Zametki, 105:1 (2019), 123–135; Math. Notes, 105:1 (2019), 104–114

Citation in format AMSBIB
\Bibitem{Tsi19}
\by L.~Yu.~Tsiovkina
\paper On the Automorphism Group of an Antipodal Tight Graph of Diameter~$4$ with Parameters $(5,7,r)$
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 123--135
\mathnet{http://mi.mathnet.ru/mz11897}
\crossref{https://doi.org/10.4213/mzm11897}
\elib{http://elibrary.ru/item.asp?id=36603832}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 104--114
\crossref{https://doi.org/10.1134/S0001434619010115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064339936}


Linking options:
  • http://mi.mathnet.ru/eng/mz11897
  • https://doi.org/10.4213/mzm11897
  • http://mi.mathnet.ru/eng/mz/v105/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019